IJPAM: Volume 27, No. 1 (2006)

STABILIZATION OF JUMP LINEAR SYSTEMS WITH
PARTIAL OBSERVATION OF MARKOV MODE

Dapeng Li$^1$, Dali Zhang$^2$, Haibo Ji$^3$
$^1$Department of Mathematics
7#639, West Campus
University of Sciences and Technology of China
Hefei, 230027, P.R. CHINA
e-mail: lidapeng@mail.ustc.edu.cn
$^{2, 3}$Department of Automation
University of Sciences and Technology of China
Hefei, 230027, P.R. CHINA
$^2$e-mail: zhangdl@mail.ustc.edu.cn


Abstract.This paper deals with the state feedback stabilization of Markov jump linear systems. Feedback synthesis procedure proposed in this paper is Markov mode independent (or partly dependent), which makes the method superior to many other works in that it could handle the situation of partial Markov mode observation. A numerical example is given the illustrate the result.

Received: December 21, 2006

AMS Subject Classification: 93D15, 93D20, 93E15, 93C05

Key Words and Phrases: stabilization, hybrid systems, stochastic stability, linear matrix inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 27
Issue: 1